# SDR SWAA2016062953343

- Difficulty date: June 18, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4100
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 GROUND SPOILER DELAMINATED ON LOWER SURFACE.  REPAIRED SPOILER IAW SRM.
